# SDR DALA2016032402336

- Difficulty date: February 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,033 hours, 21,081 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5, FLAP TRANSMISSION BALL SCREW NUT ASSY HAS PITTING IN GROOVE.  REPLACED NR 5 FLAP TRANSMISSION BALL SCREW NUT ASSY IAW AMM 27-51, REFER TO NR00086.
